# SDR FDEA202401300354

- Difficulty date: January 30, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 63,645 hours, 30,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53812109200
- Condition: Cracked
- Location: Frm 54 S44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK INDICATION WAS FOUND AT R/H FR54, STR44 FASENTER HOLE. ACCOMPLISHED THE TRIM-OUT REPAIR AND REINFORCED WITH SHIM & EXTERNAL DOUBLER AT   FR54 S-44R, THE REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 I.A.W FEDEX EA:T6-5330-  T0378095 P1, SEQ NO:974, TITLE:FUSELAGE-PLATES & SKIN-RH JUNCTION BETWEEN LATERAL   SKIN PANEL AND STRINGER S-44R AT FR54 EXTERNAL BOUBLER REPAIR FOR CRACK SKIN LAYER-  ALI (CAT.B REPAIR)  MAJOR REPAIR
